# SDR V0XD20200710001

- Difficulty date: June 12, 2020
- Submitted: July 10, 2020
- Operation: General aviation
- Aircraft: N254JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145275
- Aircraft time: 25,132 hours, 23,062 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 14567291002
- Condition: Cracked
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING PANEL 14ER, LOWER MOUNT BRACKET CRACKED.  REMOVED AND REPLACED RH OVERWING PANEL 194ER LOWER MOUNT BRACKET IAW SRM 51-40-02, 51-20-03, CPM 51-21-04, AND 51-21-05.
